≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedy Finder:

HyperactivePremature Ejaculation

 

 

Posts about Hyperactive, Premature Ejaculation

Premature Ejaculation2Premature ejaculation23Premature ejaculation5ED and Premature Ejaculation5Penis Glans Sensitivity and Premature Ejaculation6Premature ejaculation4hyperactive34regarding nightfall and premature ejaculation23Premature Ejaculation1premature ejaculation1

 

The ABC Homeopathy Forum

Premature ejaculation due to hyperactive dorsal penile nerve

My husband is suffering from ED (not all the time) and Premature ejaculation possibly due to hyperactive dorsal penile nerve.

(this is not an official diagnosis, just my educated guess. It's possibly due to excessive/chronic masturbation and porn in his early teen years).

He has tried traditional medicine for PE but nothing has helped. I am hoping if somehow we can find a medicine that can temporary block (not damage) the dorsal penile never to see if it fixes the PE problem.

Would any homeopathic doctor like to shed some light on that or provide any suggestions?
[message edited by Katherine2016 on Mon, 30 May 2016 07:25:42 UTC]
 
  Katherine2016 on 2016-05-30
This is just a forum. Assume posts are not from medical professionals.
CONIUM MAC 30,5 Pills three times a day and Kali Phos 6x, 5 tabs three times a day.

Feed back every 7 days.


I am not receiving response mails in my in box through this site so you can e mail me directly also.
Click on my profile for my mail id
 
anuj srivastava 3 years ago
Anuj,

I am hoping the medicine you recommended are specifically design to target chronic PE problem for someone in their 40s.

About him: PE symptoms started in early teen years and it's getting worse as he is getting older.
He is able to keep a strong erection but usually comes with in 60 seconds of penetration.
After that he doesn't get erection.

His doctor (urologist) told him to use some kind of Lidocaine Cream for PE but it doesn't work. Current prescription medicines in the market like SSRIs (Selective serotonin reuptake inhibitor), have too many side effects including bleeding, suicide risk, liver damage, etc.
 
Katherine2016 3 years ago
please ask your husband to have the medicines as suggested.We will be able to see the effect after some times .

I am not receiving response mails in my in box through this site so you can e mail me directly also.
Click on my profile for my mail id
 
anuj srivastava 3 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.